# SDR R61A201910281161

- Difficulty date: October 13, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N123HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000199
- Aircraft time: 30,846 hours, 24,148 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: 17004074001
- Condition: Corroded
- Location: Frame 19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION-FWD WET AREA LH MONUMENT SUPPORT FR19 AS MARKED. LOCATED, DRILLED, ALODINE, AND INSTALLED LH MONUMENT SUPPORT AT FR19 IN FORWARD WET AREA. REF SRM 51-40-02, 51-40-08, 51-23-04 APPLIED SURFACE PROTECTION REF SRN 51-23-04,51-23-05,51-23-06 PN 170-04074-001  SEE EAMS W/O H6997 SN 184 FOR WORK DETAILS.  AIRCRAFT REMAINS IN HEAVY CHECK BNA.
